Is it dangerous or life threatening to be valium toxic?
it means you have too much valium in your system your doctor may have to lower your dose talk to him/her about that possibility and maybe you will feel better, hope this helps answer your question, marjorie zych
im not judging and im not a doctor, but if you are taking your meds faster then perscbibed slow down. but if your taking them as directed then your on too much. try breaking them in half and see if it helps... too much benzo's are even more dangerous mixed with opiates... hope this helps
If you are not taking more Valium than prescribed, it may mean that you are not metabolizing it correctly and it is not being eliminated from your system so it keeps building and building in the blood until you show a toxic level. This can be very dangerous but you cannot just stop Valium cold turkey. I would take the smallest amount as you can until you can see your Dr. They will probably need to get you off the Valium and also look into why you are not metabolizing the drug. It could be a liver issue since the liver is the organ behind most drug metabolism.
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Dec 2009 • 2 answers
Do Valium,Xanax and Klonopin all show up as the same medicine in a urine test? I take 3 Valium a day
Updated 22 May 2017 • 3 answers
Updated 19 Dec 2018 • 14 answers
Updated 4 Apr 2012 • 2 answers
Updated 29 Mar 2013 • 1 answer